# SDR IPXA2020050154804

- Difficulty date: April 6, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CMAIN CABIN SEAT TRACK HAS CORROSION BETWEEN STA. 475-515 AT X= 47.5.REPAIRED CORRODED SEAT TRACK BETWEEN STA. 475-515 AT X=47.5 IAW VT-SAA EA 011-5310-01-A8143 REV. I/R AND UPS EO MD11-5310-76303-A. (MINOR)
